# SDR SWAA2014050627736

- Difficulty date: April 25, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 35,506 hours, 20,896 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 1151A3712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE VERTICAL WEB CRACKED IN FLAP WELL ABOVE PANEL 651GB.  R & R PANEL IAW SRM.
